# SDR 98ZZZX219

- Difficulty date: November 24, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N24320
- Make and model: Doug DC-3A-S1C3G
- Aircraft serial: 20197
- Engine: Pwa R183092
- System (JASC): 8540 · Reciprocating Engine Rear Section
- Part: Accessory Sect
- Condition: Failed
- Location: Engine
- Stage of operation: CR
- Nature of condition: E, R
- Precautionary procedure: E

## Discrepancy

WHILE IN CRUISE FLIGHT, ENGINE RAN ROUGH FOR APPROXIMATELY 5 SECONDS, THEN OIL PSI LIGHT AND FUEL LIGHT CAME ON.  ENGINE WAS SHUT DOWN AND PROPELLER FEATHERED.  ONCE ON GROUND, IT WAS DETERMINED THE ACCESSORY SECTION WAS NOT WORKING.  SUSPECT EITHER A FAILED GEAR IN THE ACCESSORY SECTION OR POSSIBLY A BROKEN CRANKSHAFT.  ENGINE TO BE REPLACED WITH A SERVICEABLE UNIT.
